Journal of Symbolic Logic

An Existence Theorem for Recursion Categories

Alex Heller

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 3 (1990), 1252-1268.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743418

Mathematical Reviews number (MathSciNet)
MR1071327

Zentralblatt MATH identifier
0723.03029

JSTOR
links.jstor.org

Citation

Heller, Alex. An Existence Theorem for Recursion Categories. J. Symbolic Logic 55 (1990), no. 3, 1252--1268. https://projecteuclid.org/euclid.jsl/1183743418


Export citation